# SDR UPS04842168

- Difficulty date: April 8, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 786 TO 798 BL 0 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SEAT TRACK SECTION BETWEEN STATION 750 TO 810 IAW SRM 53-2-3 FIG 14.
